导出
  • 排序
  • 显示
1. THE SELF-SHRINKER IN WARPED PRODUCT SPACE AND THE WEIGHTED MINKOWSKI INEQUALITY SCOPUS SCIE

作者:Wu, GQ

通讯作者地址:Wu, GQ (reprint author), East China Normal Univ, Dept Math, Shanghai 200000, Peoples R China.

作者机构:[Wu, Guoqiang] East China Normal Univ, Dept Math, Shanghai 200000, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2017,145,4,1763-1772

收录类别:SCOPUS;SCIE

当年影响因子:0.679

资源类型:外文期刊论文

7. THE BOUNDEDNESS OF THE WEIGHTED COXETER GROUP WITH COMPLETE GRAPH SCOPUS SCIE

作者:Shi, JY;Yang, G

通讯作者地址:Shi, JY (reprint author), East China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Shi, Jian-Yi; Yang, Gao] East China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2016,144,11,4573-4581

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

8. AN OPTIMIZATION PROBLEM AND ITS APPLICATION IN POPULATION DYNAMICS SCOPUS SCIE

作者:Bai, XL;He, XQ;Li, F

通讯作者地址:Bai, XL (reprint author), Northwestern Polytech Univ, Dept Appl Math, 127 West Youyi Rd, Xian 710072, Shaanxi, Peoples R China.; He, XQ; Li, F (reprint author), E China Normal Univ, Ctr PDE, 500 Dongchuan Rd, Shanghai 200241, Peoples R China.

作者机构:[Bai, Xueli] Northwestern Polytech Univ, Dept Appl Math, 127 West Youyi Rd, Xian 710072, Shaanxi, Peoples R China.; [He, Xiaoqing; Li, Fang] E China 更多

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2016,144,5,2161-2170

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:1

Scopus被引:1

资源类型:外文期刊论文

10. SOME CONGRUENCES ON TRUNCATED HYPERGEOMETRIC SERIES SCOPUS SCIE

作者:He, B

通讯作者地址:He, B (reprint author), Northwest A&F Univ, Dept Appl Math, Coll Sci, Yangling 712100, Shaanxi, Peoples R China.

作者机构:[He, Bing] E China Normal Univ, Shanghai Key Lab PMMP, Dept Math, Shanghai 200241, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2015,143,12,5173-5180

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:7

Scopus被引:7

资源类型:外文期刊论文

12. ON PROPER HOLOMORPHIC MAPPINGS AMONG IRREDUCIBLE BOUNDED SYMMETRIC DOMAINS OF RANK AT LEAST 2 SCIE

作者:Ng, SC

通讯作者地址:Ng, SC (reprint author), Temple Univ, Dept Math, 1805 N Broad St, Philadelphia, PA 19122 USA.

作者机构:[Ng, SC]Temple Univ, Dept Math, Philadelphia, PA 19122 USA.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2015,143,1,219-225

收录类别:SCIE;

当年影响因子:0.679

WOS被引:2

资源类型:外文期刊论文

14. ON RIGIDITY OF GRADIENT KAHLER-RICCI SOLITONS WITH HARMONIC BOCHNER TENSOR SCIE

作者:Chen, Q; Zhu, M

通讯作者地址:Chen, Q (reprint author), Lehigh Univ, Dept Math, Bethlehem, PA 18015 USA.

作者机构:[Chen, Qiang; Zhu, Meng] Lehigh Univ, Dept Math, Bethlehem, PA 18015 USA.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2012,140,11,4017-4025

收录类别:SCIE

当年影响因子:0.679

资源类型:外文期刊论文

15. RELATING DIAMETER AND MEAN CURVATURE FOR RIEMANNIAN SUBMANIFOLDS SCOPUS SCIE

作者:Wu, JY;Zheng, Y

通讯作者地址:Wu, JY (reprint author), Shanghai Maritime Univ, Dept Math, Haigang Ave 1550, Shanghai 201306, Peoples R China.

作者机构:[Wu, Jia-Yong] Shanghai Maritime Univ, Dept Math, Shanghai 201306, Peoples R China.; [Zheng, Yu] E China Normal Univ, Dept Math, Shanghai 200241, Pe 更多

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2011,139,11,4097-4104

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:5

Scopus被引:5

资源类型:外文期刊论文

16. UNIQUENESS AND INSTABILITY OF SUBSONIC-SONIC POTENTIAL FLOW IN A CONVERGENT APPROXIMATE NOZZLE SCOPUS SCIE

作者:Liu, P;Yuan, HR

通讯作者地址:Yuan, HR (reprint author), E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

作者机构:[Liu, Pan; Yuan, Hairong] E China Normal Univ, Dept Math, Shanghai 200241, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2010,138,5,1793-1801

收录类别:SCOPUS;SCIE

当年影响因子:0.679

WOS被引:1

Scopus被引:2

资源类型:外文期刊论文

18. ON HOLOMORPHIC ISOMETRIC EMBEDDINGS OF THE UNIT DISK INTO POLYDISKS SCIE

作者:Ng, SC

通讯作者地址:Ng, SC (reprint author), Univ Hong Kong, Dept Math, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.

作者机构:[Ng, SC]Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2010,138,8,2907-2922

收录类别:;SCIE

当年影响因子:0.679

WOS被引:5

资源类型:外文期刊论文

19. UNITARY EQUIVALENCES FOR ESSENTIAL EXTENSIONS OF C*-ALGEBRAS SCIE SCOPUS

作者:Lin, HX

通讯作者地址:Lin, HX (reprint author), Univ Oregon, Dept Math, Eugene, OR 97403 USA.

作者机构:[Lin, Huaxin] E China Normal Univ, Dept Math, Shanghai 200062, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2009,137,10,3407-3420

收录类别:SCIE;SCOPUS

当年影响因子:0.679

WOS被引:7

Scopus被引:6

资源类型:外文期刊论文

20. ABELIAN IDEALS AND COHOMOLOGY OF SYMPLECTIC TYPE SCIE

作者:Luo, L

通讯作者地址:Luo, L (reprint author), Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China.

作者机构:[Luo, L]Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2009,137,2,479-485

收录类别:SCIE

当年影响因子:0.679

WOS被引:4

资源类型:外文期刊论文

共 4 页, 66 条记录

TOP